Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering with sacralization, physio and stretching exercises. When will I be okay?

Hello Doctor, I am suffering with sacralization L5/S1. I am in 30 s (female) and techi . I got this beacuse of long hour sitting. Its been 3 to 4 months. I never had any back ache problem in my life before. I have been going to Physio and stretching exercises. But still pain is there. Some time my hips and sides of my legs I get tingling and burning sensation. I am taking ultracet (2 times a day) and pegablin ( onece a day) . If I do not take these medicines I can not even sleep. I am kinda frustrated. How long it will take for me to become pain free. tell me what precausions i should take. Please help me...
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The main treatment of your problem is a regular physiotherapy. The problem will gradually decrease in months. You can add methylcobalamin supplements for an earlier relief. Surgical treatment is the last option.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor